# SDR AALA20151223010

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 52,208 hours, 12,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT DECK UPPER SURFACE CORRODED AT FS 1716 & LBL 28.  REMOVED CORROSION & ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-60-51-2R-2.
